latest RSS news

Chitika

الأحد، 20 فبراير، 2011

Loss of Libido & Erectile Dysfunction in Men

Guys, do you enjoy protein bars or use a weight gainer shake? If so, be sure to read the label to see if the products you use contain any soy ingredients. Soy has been linked to erectile dysfunction. The two natural drugs found in soy, genistein and daidzein, mimic estrogen so well that they have been known to cause a variety of alarming side effects in men:
  • Breast enlargement (gynecomastia)
  • Decreased facial and body hair growth
  • Decreased libido
  • Mood swings and frequent crying jags
  • Erectile dysfunction
  • Lowered sperm count
For example, one recent study documented a case of gynecomastia in a 60-year-old man as a result of his soy consumption. Another study showed that juvenile rats exposed to daidzein showed impaired erectile function at maturity.
Men, if you've experienced one or any of these symptoms, soy could be the culprit. Remove it from your diet, but be sure to consult a trusted physician if your symptoms do not improve or get worse as this could be a sign of another serious condition.

ليست هناك تعليقات:

إرسال تعليق